Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 370968, 25 pages
http://dx.doi.org/10.1155/2015/370968
Research Article

Global Stability of Humoral Immunity HIV Infection Models with Chronically Infected Cells and Discrete Delays

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 13 May 2015; Revised 7 August 2015; Accepted 25 August 2015

Academic Editor: Zizhen Zhang

Copyright © 2015 A. M. Elaiw and N. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Elaiw and N. A. Alghamdi, “Global Stability of Humoral Immunity HIV Infection Models with Chronically Infected Cells and Discrete Delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 370968, 25 pages, 2015. https://doi.org/10.1155/2015/370968.